# SDR 99UAL900390

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Wing
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A, J

## Discrepancy

ENGINE FAILURE ON TAKEOFF.  DUMPED FUEL.  AMBER ALERT.
